# SDR AALA202510245086

- Difficulty date: October 17, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 64,782 hours, 39,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311212220600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FATIGUE CRACK 0.25" LONG FORWARD FROM FASTENER HOLE BETWEEN FR13 AND FR141.25" FORWARD OF FR14 HALFWAY BETWEEN Z780 & Z950, MAINTENANCE REPAIRED SKIN WITH A DOUBLER IAW EA 369009 AND SRM 53-11-11-300-041.
